| Model Number |
MA60AC |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A purchasing agent reported that during a cataract extraction with an intraocular lens (iol) implant procedure, the iol was found to be broken, hence it was removed during the surgery.Additional information was received stating the lens was replaced with same model and diopter.Patient's symptoms were resolved.